Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

HAVE YOU OR LOVED ONES EVER HAD PRESCRIPTION DRUG ADDICTION?

NEED SOME ADVICE/DIRECTION FOR THIS PROBLEM. NO JUDGEMENTS OR SCOLDING NECESSARY, CAN DO THAT ALL BY MYSELF. THANKS

 
Anonymous

Asked by Anonymous at 2:57 PM on Sep. 5, 2009 in Health

This question is closed.
Answers (5)
  • My DH is an addict in recovery 2.5 years. It started on Zanex and went from there... Ended on a very expensive weekend with H and Crack... PM me! I'm here!
    SabrinaMBowen

    Answer by SabrinaMBowen at 9:05 PM on Sep. 5, 2009

  • yeah painkillers can be addicting see if you can catch them sober for a talk
    staciandababy

    Answer by staciandababy at 3:00 PM on Sep. 5, 2009

  • I was very addicted to pain pills for 4 years and it was horrible! I tried several times to quit on my own but it did not work due to the with draws were so bad! I ruined my whole life and got to the point that I spent all my money on them! The first step is for the person to be ready to quit because if they are not ready nothing will work! I went to the doctor and he put me on a med called suboxone and it saved my life! Suboxone can be addicting as well but like the person has to be ready to quit and do exactly as the doctor says! I have been clean for over 2 years now and finally have my life back! Thank God! Prescription drugs is a serious addiction and several people have this problem! Prescription drugs can ruin your whole life as well as meth or any other drug can! Who ever has this problem the question is are they ready to quit? If yes than talk to the doctor about suboxone! Good luck this is a very hard road!

    Anonymous

    Answer by Anonymous at 3:19 PM on Sep. 5, 2009

  • I think anyone can have an addiction to drugs,prescription or not.The way they make you feel,you want more and more of them.I was on a prescription drug and I'm craving the good feeling it gave me,I know not any other drugs like it makes me feel that way maybe a few but I like this one the most.And though it has weight gain as it's worst side effect,really it made me retain water in my legs and other places because when I went off them I went back to my normal weight instantly.But I would go back on them and they are worth a million bucks for the way they make me feel.Sorry not really what you needed to know but I sympathize with you.
    Anonymous

    Answer by Anonymous at 8:01 PM on Sep. 5, 2009

  • My sister is, we believe, but she is in terrible denial. She is also a natural bullheaded woman, so I dont think there's anything we can do. We can't exactly bring it up to her, and we don't have hard evidence.
    mumma28

    Answer by mumma28 at 12:34 AM on Sep. 6, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN